Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have sever constipation after Invitro fertilization treatment. On ayurvedic medicines. Why do I belch frequently?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1980
Answered : 2130 Questions
I am having sever constipation now when I have undergone ivf treatment two days back; I am currently using aurvedic medicine download for my constipation problem, but my bowl does not get cleared every day and I belch frequently and release gas several times.
Posted Tue, 22 May 2012 in Abdominal Pain
Answered by Dr. Rajinder Bajoria 2 hours later

Thanks for the query

As it is only 2 days post Invitro fertilisation (IVF) strong laxatives needs to be avoided. Strong laxatives may decrease the success rates of IVF to some extents.

In such cases you can try high fiber diets, plenty of salads and whole wheat bread. Drinking plenty of water preferably warm water may help.

You can also take mild laxatives after completion of IVF.

Hope I have answered your question well to your satisfaction. Let me know if you have any more concerns.

Wish you speedy complete recovery.

Dr .Bajoria
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor